MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSure Z Novus Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSure Z Novus Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 5554-53
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a suspected pocket infection.The implantable pulse generator (ipg) system was explante d. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10:  w1dr01 ipg implanted (b)(6)-2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure Z Novus Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50142970
Report Number2649622-2026-23047
Device Sequence Number10666039
Product Code DTB
UDI-Device Identifier00681490135108
UDI-Public(01)00681490135108(17)151025
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/25/2015
Device Model Number5554-53
Device Catalogue Number5554-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured11/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5092-58 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale